# SDR SWIA201024408

- Difficulty date: June 16, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 39,406 hours, 32,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY FLOODLIGHT INOP.  (FLT 4725)  RELAMPED EMERGENCY LIGHT.
